Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Painful bumps under armpit. Foul odor when popped. What is this?

Hi, I have been having for the past several years now bumps sometimes painful under my armpit with a foul odor when popped. Also I get boil like bumps, blackheads, and whiteheads on my inner thigh, groin area, and sometimes my vaginal area. I have many crater like scars from the boil like bumps and tiny red scars from the smaller bumps. What is this and how do I get rid of them and prevent them from coming back?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query to HCM.
Your problem is acne inversa ie something like pimples which affects apocrine glands. You may have to take continous treatment for some months. You may need a drug called isotretinoin. I suggest you to consult a dermatologist before you start on this drug. But there are many treatment options. I hope you will feel better.
Prasad PVS
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor